1 doctor weighed in:

Ever since I got on the Depo-Provera shot I've had spotting. I also bleed moderately/severely after a vaginal or clitoral orgasm. What should I do?

1 doctor weighed in
Dr. Jodi Ritsch
Family Medicine

In brief: See your doctor

If you are new to depo, this may improve over time.
Spotting can last for months with this medication but could also be a sign of irritation on the cervix. See your doctor if it continues. You may have to consider other forms of birth control. Always use condoms to protect against sexually transmitted diseases.

In brief: See your doctor

If you are new to depo, this may improve over time.
Spotting can last for months with this medication but could also be a sign of irritation on the cervix. See your doctor if it continues. You may have to consider other forms of birth control. Always use condoms to protect against sexually transmitted diseases.
Dr. Jodi Ritsch
Dr. Jodi Ritsch
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors